I've been on accutane for about 2 1/2 months, and my doctor increased my dosage from 40mg a day, to 40mg one day and 80mg the next. Two days after taking the increased dosage I experienced a bout of vomiting for several hours, then nausea and diarrhea up till today (about 2 1/2 days of symptoms). Could this be a result of the increased dosage of accutane, or could it have been caused by something like the stomach flu?
Does Accutane Cause Vomiting?
Doctor Answers (1)
Accutane and vomiting
It is always recommended to take Accutane with food. If you took 80mg on an empty stomach, that can cause vomiting. But just the dosage increase, no, would not cause vomiting. It's how you took the medication itself. Always take Accutane with food!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.